Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please help - withdraw from Cymbalta
    avatar
    gkmom97 posted:
    so my mom has been cold turkey off Cymbalta for 3 weeks and is having severe vomiting and feels like she is dying. Is she withdrawing from this and how long will this last?
    Reply
     
    avatar
    Anon_408 responded:
    Why did she go off of it cold turkey? Is her Dr. aware she did it this way? I'm thinking this is one of the drugs you should taper off of gradually, Consider seeing a Dr. or an ER visit or something, you can always do a search of cymbalta withdrawal symptoms, but I'm thinking this sounds like withdrawal.

    Sure hope you get the information you need, Weekends are slow on here, with slow response time.
     
    avatar
    xperky responded:
    It can be dangerous to go off Cymbalta cold turkey. Severe vomiting can be serious and cause dehydration if it goes on too long. I hope your mom gets prompt medical treatment.
    With Compassion,
    Margaret
     
    avatar
    booch007 responded:
    Good morning I am with all above but I also am surprised that at 3 weeks she is still in trouble.

    I also stopped Cymbalta suddenly and was very dizzy and had difficulty walking but I was in a seratonin syndrome window so not sure who caused what.

    She needs to be seen by a doctor please and have her meds adjusted. When you alter brain chemistry it is not wise to just let go and leave it to itself.......please get her seen.
    Nancy B


    Helpful Tips

    Vitamin D level checked ***
    I encourage everyone who is having pain problems to ask your doctor to check your Vitamin D level......a simple blood test...and so very ... More
    Was this Helpful?
    233 of 263 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.